# SDR DL76G050205

- Difficulty date: April 7, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 22,936 hours, 3,676 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: DL2072
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO GATE DUE TO REPORTS OF FLUID LEAKING FROM RT MAIN LANDING GEAR.  ON INSPECTION FOUND NUMBER 7 AND NUMBER 8 STATOR/PRESSURE PLATES BREAKING UP ALLOWING PISTON OVER EXTENSION WHICH CAUSED A FLUID LEAK.  BRAKE UNIT S/N DL2073, REMOVED FROM POSITION NUMBER 8.  BRAKE UNIT S/N DL2072, REMOVED FROM POSITION NUMBER 7.
